Maria Cristina Carvalho de Aguiar Camara
AuthID: R-000-ASD
51
TITLE: On a class of riemann-hilbert problems with almost periodic polynomial coefficients
AUTHORS: Camara, C;
PUBLISHED: 2008, SOURCE: Real Analysis Exchange, VOLUME: 33, ISSUE: 1
AUTHORS: Camara, C;
PUBLISHED: 2008, SOURCE: Real Analysis Exchange, VOLUME: 33, ISSUE: 1
INDEXED IN:
Scopus

IN MY:
ORCID

52
TITLE: Explicit almost-periodic factorization for a class of triangular matrix functions Full Text
AUTHORS: Câmara, MC; Martins, MC;
PUBLISHED: 2007, SOURCE: J Anal Math - Journal d'Analyse Mathématique, VOLUME: 103, ISSUE: 1
AUTHORS: Câmara, MC; Martins, MC;
PUBLISHED: 2007, SOURCE: J Anal Math - Journal d'Analyse Mathématique, VOLUME: 103, ISSUE: 1
53
TITLE: Lax equations, factorization and Riemann–Hilbert problems
AUTHORS: Cristina C Cámara; António dos Santos; Pedro dos Santos;
PUBLISHED: 2007, SOURCE: Portugaliae Mathematica - Port. Math.
AUTHORS: Cristina C Cámara; António dos Santos; Pedro dos Santos;
PUBLISHED: 2007, SOURCE: Portugaliae Mathematica - Port. Math.
54
TITLE: Generalized factorization for N x N Daniele-Khrapkov matrix functions Full Text
AUTHORS: Camara, MC; dos Santos, AF; Manojlovic, N ;
PUBLISHED: 2001, SOURCE: MATHEMATICAL METHODS IN THE APPLIED SCIENCES, VOLUME: 24, ISSUE: 13
AUTHORS: Camara, MC; dos Santos, AF; Manojlovic, N ;
PUBLISHED: 2001, SOURCE: MATHEMATICAL METHODS IN THE APPLIED SCIENCES, VOLUME: 24, ISSUE: 13
INDEXED IN:
WOS

55
TITLE: Generalized factorization for N × N Daniele-Khrapkov matrix functions Full Text
AUTHORS: Câmara M.; dos Santos A.; Manojlović N.;
PUBLISHED: 2001, SOURCE: Mathematical Methods in the Applied Sciences, VOLUME: 24, ISSUE: 13
AUTHORS: Câmara M.; dos Santos A.; Manojlović N.;
PUBLISHED: 2001, SOURCE: Mathematical Methods in the Applied Sciences, VOLUME: 24, ISSUE: 13
56
TITLE: Wiener-Hopf factorization for a class of oscillatory symbols Full Text
AUTHORS: Câmara, MC; dos Santos, AF;
PUBLISHED: 2000, SOURCE: Integral Equations and Operator Theory - Integr equ oper theory, VOLUME: 36, ISSUE: 4
AUTHORS: Câmara, MC; dos Santos, AF;
PUBLISHED: 2000, SOURCE: Integral Equations and Operator Theory - Integr equ oper theory, VOLUME: 36, ISSUE: 4
INDEXED IN:
CrossRef

57
TITLE: Wiener-Hopf factorization of a generalized Daniele-Khrapkov class of 2×2 matrix symbols Full Text
AUTHORS: Câmara, MC; dos Santos, AF;
PUBLISHED: 1999, SOURCE: Math. Meth. Appl. Sci. - Mathematical Methods in the Applied Sciences, VOLUME: 22, ISSUE: 6
AUTHORS: Câmara, MC; dos Santos, AF;
PUBLISHED: 1999, SOURCE: Math. Meth. Appl. Sci. - Mathematical Methods in the Applied Sciences, VOLUME: 22, ISSUE: 6
INDEXED IN:
CrossRef

58
TITLE: A nonlinear approach to generalized factorization of matrix functions
AUTHORS: Câmara, MC; dos Santos, AF;
PUBLISHED: 1998, SOURCE: Differential and Integral Operators
AUTHORS: Câmara, MC; dos Santos, AF;
PUBLISHED: 1998, SOURCE: Differential and Integral Operators
59
TITLE: Factorization in a Banach Algebra and the Gelfand Transform
AUTHORS: Câmara, MC;
PUBLISHED: 1995, SOURCE: Mathematische Nachrichten, VOLUME: 176, ISSUE: 1
AUTHORS: Câmara, MC;
PUBLISHED: 1995, SOURCE: Mathematische Nachrichten, VOLUME: 176, ISSUE: 1
60
TITLE: Generalized factorization for a class ofn×n matrix functions — Partial indices and explicit formulas
AUTHORS: Câmara, MC; dos Santos, AF;
PUBLISHED: 1994, SOURCE: Integral Equations and Operator Theory - Integr equ oper theory, VOLUME: 20, ISSUE: 2
AUTHORS: Câmara, MC; dos Santos, AF;
PUBLISHED: 1994, SOURCE: Integral Equations and Operator Theory - Integr equ oper theory, VOLUME: 20, ISSUE: 2